I started Zoloft in July for a new diagnosis panic attacks and ocd. My primary care doctor prescribed it until I could get an appointment with a psychiatrist. After seeing th psychiatrist he switched me to Prozac. I went from Prozac 10 mg to 15mg with no issues. When he increased my dose to 20 mg I began to experience frequent urge to urinated and burning in my pelvic area. My primary care checked me for UTI and yeast infection. I did have glucose in my urine and a yeast infection for which I was treated with Diflucan and Metronizal gel.I was treated for vaginosis. I am not sexually active. The symptoms subsided after weaning off of the Prozac but have returned with resuming the Zoloft.Mentally I feel much better. Today I increased my Zoloft from 12.5 mg to 25 mg. If these side effects continue are there other meds for anxiety that are not addictive and with fewer side effects. I spoke with my psychaitrist yesterday and he said to stop the Zolft and use the Xanax until my appointment next week. I have addictive behavior in my family. My psychiatrist and pharmacist both say that they have never heard such side effects with SSRI use.
Frequent urine is actually a symptom of anxiety, and also the medz u were taking can increase in anxiety symptoms so that could've been the problem. When I'm feeling anxious I use the bathroom alot. Your going to be ok
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.